Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Diagnosed with gland TB, taking medication. Paralised left leg and hand, vision reduced. How to avoid side effects of medicine?

My elder sister is diagnosed with gland TB and is taking medication for few months now. However, the medication is causing more damages to her than relieving the problem. Her left leg and left hand are paralized and her sight is highly reduced and yet she is going to finish the medication after one month. In the mean time, she is not getting any other medical assistance because she is told by her Doctor that she has to finish the medication. What should be done to avoid the side effects of the medication for gland TB?
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Are we talking about peripheral neuropathy which is a complication of one of the medicines. I think you should talk to an experienced doctor how to handle this situation. However the effects of the PN by this medication is reversible. So you should not worry. Your doctor should add Pyridoxine to your drug regimen.

If you are in India, TB is a notifiable disease so hence you can report to the local district TB centre for betterment You will be educated well before the medicines are dispensed free of cost.

Meanwhile I also advise a good physiotherpy practice before she completes the medication.

All the best.
Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor